Facebook Pixel
EmpowHER Guest

My period came 2 weeks early after eating the after morning pill

By Anonymous September 3, 2016 - 10:55am
Rate This

On 27th August, I had unprotected sex with my boyfriend. On 29 August, I ate a morning after pill given by my doctor. I'm not too sure whats the name of it, but I ate one pill immediately after my visit and another 12hr later.

My period is supposed to come on 17th September, but today, 3rd September, I started bleeding. I'm not sure whether its a full fledged period or not. I'm also having mild cramps. Is this a proper period? Or should I wait for 17th September? Thank you!

Add a Comment2 Comments

EmpowHER Guest

Thank you!

Does this mean that my period cycle has been restarted? my period is supposed to come today but it hasn't. I have been experiencing clear / white discharge over the past few days

September 17, 2016 - 6:38am

Hello and welcome to EmpowHer,
The bleeding you are experiencing is not your regular period. It is a common side effect of emergency contraception. You can also experience: nausea, cramping, tender breasts and a disrupted menstrual cycle.

September 3, 2016 - 3:33pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!